# SDR QXEA200301463

- Difficulty date: November 20, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 12,729 hours, 18,213 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2246 SPOILER 2 PFCS SWITCH LIGHT ILLUMINATED IN FLIGHT.  REPAIRED BROKEN WIRES ON LEFT WING SPOILER CLUTCH QUADRANT.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.
